# SDR UPS04442380

- Difficulty date: May 13, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747283B
- Aircraft serial: 22381
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A UPPER DECK SERVICE DOOR RT SIDE DOOR FRAME EMERGENCY LIGHTS INOP.  TOP TRIM PANEL REMOVED FOR ACCESS TO BATTERY PACK.  REMOVED AND REPLACED BATTERY PACK, OPS CHECK GOOD.
